I am suppose to take Zoloft 25 mg for anxiety and OCD..I don't do well with SSRI's I tried to tell psychiatrist. Any suggestions? Thanks.
myedia3; This really is a common problem and it is mainly because they don't tell the patient enough. Almost any SSRI can make you worse than you felt before you started. Be it anxiety dizzy nausea which is the most common but really as you know you can go all day on just about anything about side effects but rarely do people get more than 3 and with the Zoloft, you just have to fight it and continue taking it. And depending on the person it most common 2 weeks the side effects go away. then you continue to take it about the same time each day until you reach the 5 to 6 week period where you have the right blood level but also on the Zoloft your doctor started on a very weak dose 25mg to help as it starts working to keep bumping it up until your at the lowest effective dose. So also remember if after a month or so the doctor goes to increase your dose sometimes the side effects can come again but not for as long so don't worry about it. The main thing is you have to start to take it and do your best to ignore any of the side effects but if they are to bad very rare call your doctor and see what they think best of luck to you Chuck1957
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2014 • 1 answer
Posted 29 Oct 2015 • 2 answers
Posted 16 Nov 2015 • 2 answers
Posted 28 Oct 2016 • 4 answers
Posted 27 Jun 2017 • 5 answers